# SDR REXA2015052500524

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 17,932 hours, 11,394 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Saturated
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE PAST TWO FLIGHTS PAXS HAVE COMPLAINED THAT IN SEATS 12A WATER FROM CONDENSATION SPILLS FROM THE EMER EXIT HANDLE & DRIPS ON THEIR CLOTHES.  INSPECTED & CLEANED MOISTURE FROM OVERWING DOOR HANDLE 12A.  OK FOR SERVICE IAW AMM 52-21-07.  NO FURTHER DEFECTS NOTED.
